Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KLS

Minocycline gave my daughter autoimmune hepatitis

Recommended Posts

My healthy 18 year old daughter took minocycline (Solodyn) for her acne. After taking it for 5 months she became very sick and was diagnosed with autoimmune hepatitis. What we didn't know then, but we know now, is that minocycline can trigger autoimmune hepatitis and even more commonly another autoimme disease called lupus.

Because of all of this she has had to have a liver biopsy and has some scarring on her liver and has had to take high doses of a drug called prednisone. She will have to have another liver biopsy in June.

Please think twice and do your research before you take any drug. The doctor will probably tell you that the side effects are "rare", however, there is no reporting of these side effects to the FDA or any other agency so there is no way they can say they are "rare".

KLS

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×